Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in the upper thigh. Cause?

I have a severe pain in my upper thigh or hip on my left side that is almost excruciating at times. It is worse when transitioning from sitting to standing, and nothing seems to help it at all. It started out as a dull ache that never went away and is now so bad there are times I think I will not be able to support myself and the pain is so intense I think it will kill me.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
Based on your symptoms, the pain could either be arising from the hip joint or one of the ligaments in the upper thigh.
As of now, you can do muscle strengthening exercises around the hip joint. You may take the help of a physical therapist in learning those exercises.
If pain is more, you may take analgesics, such as ibuprofen.
As of now, there is no need to worry. However, if you do not improve with exercises, you may consult a doctor for evaluation.
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Mon, 16 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor